mental-health-icon
Fatigue and weakness
I am taking antidepressant and Benzodiazepines tablets for long time 5 months for my Anxiety disorder with doctor prescribtion now iam taking esitta lite (escitalaprom 10mg+clonazepam 0.25mg) it makes me severe weakness and fatigue and lack of energy without doing any work and makes me very lazy and depressed how to treat this condition
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

First of all know that It will take time for you to overcome Depression. It will not happen all of a sudden. don’t force yourself to become normal like before. It will take time. Take it easy. Its not at all bad to cry . yes ,when you cry you let your feelings out. So if you are feeling a sudden emotion , don’t change it . let it come . You will feel better. Talk to someone who is very close to you. If you don’t have that someone , then talk to yourself . Have a discussion with your mind about your feelings . why you are feeling that ? Come to a conclusion part . do it daily. Now listen to some good music. In starting days , its ok to listen to sad music but don’t make it as your regular habit. Listen to rock music or Instrumentals. It will heal you from the inside. When you feel stuck with your thoughts and feel like its too much , go and sleep. just take deep breaths and concentrate on them. your eyes will start feeling sleepy. play with small kids or your pet. if you don’t have a pet then feed some biscuits to street dogs. when you will see them eating , you will have a great feeling of satisfaction which will heal you because you will feel like you are the reason behind their happiness. Go somewhere you have never been before . I will suggest you to go to some hill station or a historical place alone . It will help you in self exploration and you will have a feeling of being independent. Travelling is the best way to escape depression. Now keep yourself busy. If you go to college or office , then you will be busy throughout the day time and after that, do an extra curricular activity. Like I have joined a Dance Academy. The Motto behind this is to make your brain feel tired and when you go to bed at night , you have no option left rather than sleeping. Do shopping or watch good movies . I know boys don’t like shopping as much like girls but they can buy something for there loved ones . Seriously its a good feeling.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Might need to adjust dose or change medicine. At what time of day do you take it ? If in day then switch to night. If still symptoms persist you might need change of medicines.
Next Steps
you can consult me for further advise and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.